# SDR CA060123005

- Difficulty date: January 10, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 1,734 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 2560 · Emergency Equipment
- Part: Inertia Reel
- Condition: Broken
- Location: Shoulder Belt
- Part time: 1,725 hours
- Component: Shoulder Belt
- Component part number: 5048564032251
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED THAT THE REEL MECHANISM IN THE LT SHOULDER HARNESS ASSEMBLY ON THE RT SEAT WAS DEFECTIVE AND WAS NOT ALLOWING THE BELT TO RETRACT.  AFTER REMOVAL, THE BELT WAS FINALLY RETRACTED AFTER SHAKING THE LOOSE NYLON PIECES THAT HAD BROKEN, INSIDE THE REEL.  IT WAS THEN NOTED THAT THE BELT WOULD GO IN AND OUT AS IT NORMALLY DOES BUT THE INERTIA REEL WAS NO LONGER LOCKING. BELT ASSY. WAS REPLACED WITH NEW UNIT (TC NR 20060123005)
